MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW REDIGUARD IAB: 7FR 30CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC ARROW REDIGUARD IAB: 7FR 30CC; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAB-S730C
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The report states "the catheter stuck in sheath and it was difficult to draw blood back.Change the new catheter".The new catheter was inserted at the same insertion site.No patient harm or injury.The patient status is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Additional Manufacturer Narrative
(b)(4) the serial number on the returned sample is (b)(6).Returned for investigation was a 30cc 7fr rediguard intra-aortic balloon catheter (iabc) without the original packaging box.The sample was returned in a cardboard box and was in a ziploc bag.Upon return, the super arrow-flex (saf) sheath was noted on the iabc bladder membrane; blood was noted in the sidearm.The one-way valve was tethered and connected to the short driveline tubing.A kink to the central lumen was noted at approximately 24.1cm from the distal tip.Dried blood was noted on the exterior surfaces of the returned sample.No obvious blood was noted within the helium pathway.The one-way valve was tested and passed.A vacuum was pulled on the one-way valve, and it held for at least 1 minute ac-cording to quality system document.The catheter's central lumen was aspirated and flushed using a 60cc lab-inventory syringe.No abnormalities or debris were noted.The one-way valve was connect-ed to the short driveline tubing and a negative vacuum was pulled on the returned iabc.While main-taining the vacuum, an attempt to move the saf sheath towards the iabc bifurcate was unsuccess-ful.The saf sheath was unable to be removed from the iabc.A lab inventory 0.025in guidewire was back loaded through iabc distal tip.No resistance was noted; the guidewire was able to advance through the central lumen.No blood or debris was noted.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.The reported complaint for "the catheter stuck in sheath" is confirmed.Upon return, the saf sheath was noted on the iabc bladder membrane.The sheath was unable to be removed from the catheter and remained stuck.Based on a review of the device history record (dhr), the product met speci-fication upon release; however, the specifications were not met during the complaint investigation due to the sheath being stuck.The root cause of the complaint is undetermined.No further action is required at this time.This will be monitored for any developing trends.Other remarks: n/a corrected data: n/a.
 
Event or Problem Description

Brand Name
ARROW REDIGUARD IAB: 7FR 30CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23622041
Report Number3010532612-2025-01157
Device Sequence Number10090532
Product Code DSP
UDI-Device Identifier00801902002686
UDI-Public(01)00801902002686(11)241104(17)261031(10)18F24K0133(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K981660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIAB-S730C
Device Lot Number18F24K0133
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown